# SDR 97ZZZX766

- Difficulty date: February 6, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N125HS
- Make and model: Hwksly DH1253ARA
- Aircraft serial: NA701
- Engine: Rroyce VIPER522
- System (JASC): 7250 · Turbine Section
- Part: Diffuser Case
- Condition: Cracked
- Location: Rt Eng
- Part time: 5,421 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIFFUSER CASE (RT ENG) CRACKED AT 11:00 (A.L.F.) POSITION.  LENGTH OF CRACK IS 4.1250 INCHES.
